# SDR CALA2010102000486

- Difficulty date: October 19, 2010
- Submitted: October 20, 2010
- Operation: Air carrier
- Aircraft: N862
- Make and model: Boeing 757-33N
- Aircraft serial: 32586
- Aircraft time: 23,566 hours, 7,260 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 767
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXTERIOR EMERGENCY EXIT LIGHTS INOP AT 2R, 3R, & 4R.  REMOVED AND REPLACED EXTERIOR EMERGENCY EXIT LIGHT BULBS AT 2R, 3R, & 4R.  OPS CHECK GOOD REF MM 33-51-06.
